Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pain in pubic area, lower abdomen, increasing due to posture change. Done with colonoscopy. Taking debridat. Need advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
feel pain in pubic area, lower abdomen, the pain is aggravated by certain posture change of trunk and early morning before wake up, feel very disturbed whenever has these unexplained supra-pubic pain for almost 2.5 years,consult urology doctor, normal for ultrasound kidney n bladder and recently 24 august 2013 undergo gastro-duodenoscopy and colonoscopy, results came out normal except for mild chronic gastritis n mild chronic inflammation, doctor prescribe me debridat 100mg but to no effect. please advise thank you

Posted Tue, 5 Nov 2013 in Abdominal Pain
Answered by Dr. Luchuo Engelbert Bain 3 hours later
Brief Answer:
No worries, simpler options can be exploited again

Detailed Answer:
Hi and thanks for the query,

I do understand it could be difficult under such circumstances. However, I still think there are still other simpler options that could offer some help.

It would be interesting and important to know if you had any past history of bone or joint disease before.

A simple X ray of the public area, to ascertain the nature of the joint of the two pubic bones could be helpful. Inflammatory or demineralization lesions or bone masses could be very helpful. Simpler tests like erythrocyte sedimentation rate could be important to ascertain any inflammation.

It would also be very interesting to reevaluate the prostate gland. I do understand the tests that were offered were ok. However, while waiting, I would suggest you try out Anti inflammatory drugs (oral and injectable Diclofenac and steroids). These could offer some degree of help.

It is however important to continue using stomach protecting drugs like Cimetidine and Omeprazole.

Steroids and non steroidal antiflammatory drugs, a reevaluation appropriate X rays (anterior) of the pubic region and joint could be most helpful.

Thanks and hope this helps. Feel free giving me any updated information that could help and asking specific follow up questions. I would be glad to address or contribute to your well being. Wishing you good health.

Bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor